# SDR DXTA2014102405916

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N213QS
- Make and model: Amd FALCON2000
- Aircraft serial: 113
- Aircraft time: 11,732 hours, 7,352 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO BAY FIRE LIGHT ILLUMINATED & REMAINED ON UNTIL THE POWER LEVERS WERE RETARDED TO IDLE.  NO FIRE INDICATIONS EXCEPT FOR FAINT SMOKE ODOR.  RAN BOTH ENGINES AT CLIMB & CRUISE SETTINGS, COULD NOT REPLICATE FIRE LIGHT AT ANY POWER SETTING.  CHECKED CONNECTION ON DESIGNATOR 210WG & FOUND TO BE SATISFACTORY.  REMOVED PANELS & SMELLED FOR SMOKE, COULD NOT DETECT ANY ODOR OF SMOKE IN THE CARGO BAY.  INSTALLED PANELS.  PRESS TO TEST FUNCTION ON THE FIRE PANEL, TESTED SATISFACTORY.  WORK DONE IAW AMM SECTION 26-00-00.
